# SDR ASAA0380583

- Difficulty date: September 10, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: 99375199
- Condition: Worn
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK LINE CHECK, FOUND LT NR 4 SLAT CABLE FOUND TO BE WEARING INTO WING LEADING EDGE.  REPLACED LEADING EDGE STRUCTURE IAW EA 5740-01361.  (M)
